RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2018, Volume 11, Issue 1, Pages 40–45 (Mi jsfu590)  

This article is cited in 2 scientific papers (total in 2 papers)

Boundary Morera theorem for the matrix ball of the third type

Gulmirza Kh. Khudayberganova, Bayram P. Otemuratovb, Uktam S. Rakhmonovc

a National University of Uzbekistan, VUZ Gorodok, Tashkent, 100174, Uzbekistan
b Karakalpak State University, Nukus, 230112, Uzbekistan
c Tashkent State Technical University, Tashkent, 100174, Uzbekistan

Abstract: In the article we consider a boundary version of Morera's theorem for the matrix ball of the third type.

Keywords: matrix ball of the first type, matrix ball of the third type, Poisson kernel, Morera theorem.

DOI: https://doi.org/10.17516/1997-1397-2018-11-1-40-45

Full text: PDF file (105 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.55
Received: 18.01.2017
Received in revised form: 06.03.2017
Accepted: 06.08.2017
Language:

Citation: Gulmirza Kh. Khudayberganov, Bayram P. Otemuratov, Uktam S. Rakhmonov, “Boundary Morera theorem for the matrix ball of the third type”, J. Sib. Fed. Univ. Math. Phys., 11:1 (2018), 40–45

Citation in format AMSBIB
\Bibitem{KhuOteRak18}
\by Gulmirza~Kh.~Khudayberganov, Bayram~P.~Otemuratov, Uktam~S.~Rakhmonov
\paper Boundary Morera theorem for the matrix ball of the third type
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2018
\vol 11
\issue 1
\pages 40--45
\mathnet{http://mi.mathnet.ru/jsfu590}
\crossref{https://doi.org/10.17516/1997-1397-2018-11-1-40-45}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000431379500006}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu590
  • http://mi.mathnet.ru/eng/jsfu/v11/i1/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. U. S. Rakhmonov, J. Sh. Abdullayev, “On volumes of matrix ball of third type and generalized Lie balls”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 29:4 (2019), 548–557  mathnet  crossref
    2. Gulmirza Kh. Khudayberganov, Jonibek Sh. Abdullayev, “Relationship between the Bergman and Cauchy-Szegö in the domains $\tau ^{+}(n-1)$ i $\Re _{IV}^{n}$”, Zhurn. SFU. Ser. Matem. i fiz., 13:5 (2020), 559–567  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:244
    Full text:73
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021